"Existence of totally reflexive modules via Gorenstein homomorphisms" by Kristen Beck
 

Existence of totally reflexive modules via Gorenstein homomorphisms

Authors

Kristen Beck

SMC Author

Kristen Beck

Status

Faculty

School

School of Science

Department

Math/Computer Science

Document Type

Article

Publication Date

1-1-2012

Publication / Conference / Sponsorship

Journal of Commutative Algebra

Scholarly

yes

DOI

10.1216/JCA-2012-4-1-57

Volume

4

Issue

1

First Page

57

Last Page

77

Disciplines

Mathematics

Original Citation

Beck, K. A. (2012). Existence of totally reflexive modules via Gorenstein homomorphisms. Journal of Commutative Algebra, 4(1), 57-77.

Plum Print visual indicator of research metrics
PlumX Metrics
  • Citations
    • Citation Indexes: 2
  • Usage
    • Abstract Views: 6
  • Captures
    • Readers: 2
see details

Share

COinS